- This topic has 0 replies, 1 voice, and was last updated 5 years, 4 months ago by Anonymous.
- September 14, 2015 at 6:57 pm#37407AnonymousInactive
Hi. Ekat here – I just saw my doctor today. She wants me to go into detox very soon. The program is for only about 4 days, and it seems that suboxone is used.
I am VERY frightened. I have been on oxycodone, 120 mg. daily, for about a year for spinal pain. I suffer from a panic disorder and depression, and the oxy definitely helped with the panic, especially at the beginning.
What is going to happen when the oxy is stopped? Two weeks ago I ran out of the oxy (dr’s miscalculation) and I ended up in emergency (by ambulance) and got a shot of morphine. It was horrible, and the pain of that night continues to haunt me.
I have no idea what is in store for me in detox. I do know that I would rather die than endure the pain of that night two weeks ago. I begin crying every time I even think about it.
Can anyone give me some information as to what I am in for, whether it’s realistic, and how much suffering I will have to endure?
I will be very, VERY grateful for any and all input, as I am terrified.
Just to put this in context, my ex-husband is a psychiatrist (we met as pre-med students,) and he left me after a long marriage. I have two daughters. One is on her own, and the other left me this summer to be with her father (whom she used to refer to as “douche-bag”) I tried so hard to be a good mother and give her love and education – but I had little money. Her father has plenty, and after she left me at the end of May (we had a fight, as she was very disrespectful towards me in the way she spoke to me, and not helping at all in taking care of or respecting this home, which I broke my back to hold on to.) She left, and never came back, never communicated with me, never acknowledged an email or gift I left.
I am completely heartbroken. Frankly, I hold onto life because of my little dog, who is a total sweetheart. Other than for her, I am on my own.
I really need some friend who can give me good advice. I’m so depleted.:praying
- You must be logged in to reply to this topic.